Convex sets in a manifold of nonnegative curvature

  • V. A. Sharafutdinov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. Cheeger and D. Gromoll, “On the structure of complete manifolds of nonnegative curvature,” Ann. Math.,96, No. 3, 413–443 (1972).Google Scholar
  2. 2.
    V. A. Sharafutdinov, “Complete open manifolds of nonnegative curvature,” Sib. Mat. Zh.,15, No. 1, 177–191 (1974).Google Scholar
  3. 3.
    V. A. Sharafutdinov, “The radius of injectivity of a complete open manifold of nonnegative curvature,” Dokl. Akad. Nauk SSSR,231, No. 1, 46–48 (1976).Google Scholar
  4. 4.
    V. A. Sharafutdinov, “The Pogorelov-Klingenberg theorem for manifolds homeomorphic to Rn,” Sib. Mat. Zh.,18, No. 4, 915–925 (1977).Google Scholar
  5. 5.
    N. Bourbaki, General Topology. Use of Real Numbers in General Topology [Russian translation], Nauka, Moscow (1975).Google Scholar
  6. 6.
    J. Milnor, Lectures on Differential Topology, Princeton Univ. Press, Princeton (1958).Google Scholar
  7. 7.
    D. Husemoller, Fibre Bundles, McGraw-Hill, New York (1966).Google Scholar
  8. 8.
    M. Atiyah, K-Theory, W. A. Benjamin, New York (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • V. A. Sharafutdinov
    • 1
  1. 1.Novosibirsk State Pedagogical InstituteUSSR

Personalised recommendations